# SDR TWRA9854

- Difficulty date: November 15, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N623FF
- Make and model: Boeing 747-2F6B
- Aircraft serial: 22382
- System (JASC): 2612 · Fire Detection
- Part: Fire Loop
- Condition: Malfunctioned
- Location: Nr 1 Engine
- Stage of operation: CR
- Nature of condition: N
- Precautionary procedure: E

## Discrepancy

DURING CRUISE NR 1 ENGINE 'B' LOOP INDICATED FIRE AND FAULT, NACELLE TEMP FLUX OFF SCALE HIGH AND LOW.  NR 1 ENGINE SHUT DOWN, FIRE BOTTLE 'A' DISCHARGED.  REPLACED FIRE BOTTLE 'A' PER MM 26-21-03 PAGE 401.  CONFIRMED FALSE FIRE WARNING 'B' LOOP.  DEFERRED PER 26-1-C.  REPAIRED WIRING ON 'A' LOOP SYSTEM.  OPERATIONAL CHECK NORMAL.  AIRCRAFT RETURN TO SERVICE.  (M)
